MathSciNet Relay Station
MathSciNet bibliographic data
MR1203033 (94a:46079) 46L05 (47D25)
Thelwall, Michael Dilation theory for subalgebras of AF algebras. J. Operator Theory 25 (1991), no. 2, 275–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement